# SDR FXGA201506251527

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N1822M
- Make and model: Curtis C-46
- Aircraft serial: 22521
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SKIN AT CARGO DOOR FWD FRAME FS 501.5, BETWEEN STRINGER 17L & 18L.  TO REPAIR A TORN SKIN AT FWD EDGE OF A MAIN CARGO DOOR.  REPAIR DAMAGED SKIN IAW C46 SRM AN 01-25LA-3 FIGURE 24.
